# SDR CALA9601331

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808492
- Condition: Dirty
- Location: Lt/Rt  Packs
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG ODOR WAS OBSERVED TEMPORARILY IN THE CABIN DURING TAKEOFF AND CLIMB.  THE ODOR DISAPPEARED AFTER SEVERAL MINUTES.  THE FLIGHT WAS CONTINUED WITHOUT FURTHER PROBLEM.  MAINTENANCE REMOVED AND REPLACED BOTH WATER SEPARATOR BAGS.  THE ENGINES WERE RUN WITH ALL BLEED SOURCES USED AND NO ODOR WAS DETECTED.
